# SDR SWIA200819173

- Difficulty date: January 29, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 19,977 hours, 27,108 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5753 - MAIN CABIN DOOR IS DIFFICULT TO OPEN.  LUBED PAX DOOR HANDLE.  OPS CHECK GOOD.
